Alert archive / Oklahoma / Heat Advisories in 2022
Heat Advisory 21, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jul 14, 2022, 1:57 PM CDT for 20 counties in Oklahoma. It took effect at Jul 15, 2022, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2022, 1:57 PM CDT (18:57 UTC)
- In effect from
- Jul 15, 2022, 12:00 PM CDT
- Expired
- Jul 15, 2022, 7:42 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -404 J/kg
- Mixed-layer LCL
- 2458 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
180 WWUS74 KTSA 141857 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 157 PM CDT Thu Jul 14 2022 OKZ071-073-150100- /O.NEW.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/ /O.CON.KTSA.HT.Y.0020.000000T0000Z-220715T0100Z/ McIntosh-Pittsburg- Including the cities of Checotah and McAlester 157 PM CDT Thu Jul 14 2022 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT FRIDAY... * WHAT...For both Heat Advisories, heat index values up to 106 are expected. * WHERE...McIntosh and Pittsburg Counties. * WHEN...For the first Heat Advisory, until 8 PM CDT this evening. For the second Heat Advisory, from noon to 8 PM CDT Friday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ054>062-064>067-070-150100- /O.NEW.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Creek-Okfuskee-Okmulgee-Wagoner-Muskogee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, and Muskogee 157 PM CDT Thu Jul 14 2022 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT FRIDAY... * WHAT...Heat index values up to 106 expected. * WHERE...Portions of east central and northeast Oklahoma. * WHEN...From noon to 8 PM CDT Friday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-075-150100- /O.CON.KTSA.HT.Y.0020.000000T0000Z-220715T0100Z/ Pushmataha-Choctaw-Latimer- Including the cities of Antlers, Clayton, Hugo, and Wilburton 157 PM CDT Thu Jul 14 2022 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 110 degrees expected. * WHERE...Pushmataha, Choctaw, McIntosh, Pittsburg and Latimer Counties. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
4 follow-up statements
743 WWUS74 KTSA 150002 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 702 PM CDT Thu Jul 14 2022 OKZ071-073-151000- /O.CAN.KTSA.HT.Y.0020.000000T0000Z-220715T0100Z/ /O.CON.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/ McIntosh-Pittsburg- Including the cities of Checotah and McAlester 702 PM CDT Thu Jul 14 2022 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY... ...HEAT ADVISORY IS CANCELLED... * WHAT...Heat index values up to 106 are expected Friday afternoon. * WHERE...Pittsburg and McIntosh Counties. * WHEN...From noon to 8 PM CDT Friday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-075-150115- /O.CAN.KTSA.HT.Y.0020.000000T0000Z-220715T0100Z/ Pushmataha-Choctaw-Latimer- Including the cities of Antlers, Clayton, Hugo, and Wilburton 702 PM CDT Thu Jul 14 2022 ...HEAT ADVISORY IS CANCELLED... Heat index values have dropped below 105 this evening and will continue to fall tonight. $$ OKZ054>062-064>067-070-151000- /O.CON.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Creek-Okfuskee-Okmulgee-Wagoner-Muskogee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, and Muskogee 702 PM CDT Thu Jul 14 2022 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY... * WHAT...Heat index values up to 106 expected Friday afternoon. * WHERE...Portions of east central and northeast Oklahoma. * WHEN...From noon to 8 PM CDT Friday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
760 WWUS74 KTSA 150804 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 304 AM CDT Fri Jul 15 2022 ARZ019-020-029-OKZ049-063-068-072-074>076-160100- /O.EXA.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Delaware-Cherokee-Sequoyah- Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Grove, Jay, Tahlequah, Sallisaw, Stigler, Wilburton, and Poteau 304 AM CDT Fri Jul 15 2022 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 106 expected. * WHERE...In Oklahoma, Pushmataha, Delaware, Cherokee, Sequoyah, Haskell, Latimer and Le Flore Counties. In Arkansas, Crawford, Franklin and Sebastian Counties. * WHEN...From noon to 8 PM CDT today. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ054>062-064>067-070-071-073-160100- /O.CON.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, and McAlester 304 AM CDT Fri Jul 15 2022 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 106 expected. * WHERE...Portions of east central and northeast Oklahoma. * WHEN...From noon to 8 PM CDT today. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
834 WWUS74 KTSA 151931 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 231 PM CDT Fri Jul 15 2022 ARZ019-020-029-OKZ054>067-070>074-160345- /O.NEW.KTSA.HT.Y.0022.220716T1800Z-220717T0100Z/ /O.CON.KTSA.HT.Y.0021.000000T0000Z-220716T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, and Stigler 231 PM CDT Fri Jul 15 2022 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT SATURDAY... * WHAT...For the Heat Advisory this evening, heat index values up to 105. For the Heat Advisory Saturday, heat index values up to 106 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory today, until 8 PM CDT this evening. For the Heat Advisory Saturday, from 1 PM to 8 PM CDT. * IMPACTS...The combination of afternoon temperatures from 100 to 105 and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-068-075-076-160100- /O.CON.KTSA.HT.Y.0021.000000T0000Z-220716T0100Z/ Pushmataha-Cherokee-Latimer-Le Flore- Including the cities of Antlers, Clayton, Tahlequah, Wilburton, and Poteau 231 PM CDT Fri Jul 15 2022 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 105. * WHERE...Cherokee, Pushmataha, Le Flore and Latimer Counties. * WHEN...Until 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
390 WWUS74 KTSA 160042 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 742 PM CDT Fri Jul 15 2022 ARZ019-020-029-OKZ054>067-070>074-161000- /O.CAN.KTSA.HT.Y.0021.000000T0000Z-220716T0100Z/ /O.CON.KTSA.HT.Y.0022.220716T1800Z-220717T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, and Stigler 742 PM CDT Fri Jul 15 2022 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT SATURDAY... ...HEAT ADVISORY IS CANCELLED... * WHAT...Heat index values up to 108 expected Saturday afternoon. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 1 PM to 8 PM CDT Saturday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-068-075-076-160145- /O.CAN.KTSA.HT.Y.0021.000000T0000Z-220716T0100Z/ Pushmataha-Cherokee-Latimer-Le Flore- Including the cities of Antlers, Clayton, Tahlequah, Wilburton, and Poteau 742 PM CDT Fri Jul 15 2022 ...HEAT ADVISORY IS CANCELLED... Heat index values have dropped below 105 degrees and will continue falling through the night. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 14, 12:15 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 14, 12:15 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1215 PM CDT Thu Jul 14 2022
...New AVIATION...
.SHORT TERM...
(The rest of today )
Issued at 1019 AM CDT Thu Jul 14 2022
Temperatures warming quickly this morning with yet another hot
afternoon in store. Determining factor in Heat Advisory will be
dew points, which are trending higher than this time yesterday in
most of the area. Right now the current advisory configuration is
good, but will continue to monitor dew point trends for possible
expansion.
&&
.LONG TERM...
(Tonight through Wednesday)
Issued at 236 AM CDT Thu Jul 14 2022
Upper ridge strengthens on Friday however dewpoints may trend
downward especially across southern portions of the forecast area.
The result being hotter temps but only minor increases in
afternoon heat index values. Hot temps continue Saturday ahead of
the next weak front which will move into the region Saturday night
into Sunday. A notable mid level trough axis associated with the
sfc front will make a dent in the upper ridge, however any precip
along the boundary will likely struggle in coverage with westward
extent. While isolated to scattered showers and storms appear
likely Saturday night into Sunday, only minor relief is expected
in temperatures with western portions of the forecast area likely
continuing triple digit high temps.
Ridge aloft quickly strengthens across the region by Monday and
likely maintains the dominate influence through much of next week.
Deterministic guidance raw sfc temps generates extreme heat
values next week, and while errors are likely large at this time
range, the more reasonable bias corrected blend still produces
high confidence for high temps in the 100 to 110 range for
several days across the forecast area. No meaningful rainfall is
expected through the forecast period and drought conditions will
continue to intensify.
&&
.AVIATION...
(18Z TAFS)
Issued at 1214 PM CDT Thu Jul 14 2022
VFR conditions will prevail through the forecast period.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 102 76 102 77 / 0 0 0 0
FSM 100 73 100 75 / 0 0 0 0
MLC 100 73 99 74 / 0 0 0 0
BVO 101 73 102 74 / 0 0 0 0
FYV 97 68 97 71 / 0 0 0 0
BYV 96 70 97 72 / 0 0 0 0
MKO 100 72 100 73 / 0 0 0 0
MIO 99 71 98 74 / 0 0 0 0
F10 100 73 100 73 / 0 0 0 0
HHW 99 73 98 73 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053-071-073-
075.
AR...None.
&&
SHORT TERM...14
LONG TERM....07
AVIATION...14Hazardous weather outlook, Jul 14, 1:17 PM CDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 117 PM CDT Thu Jul 14 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 117 PM CDT Thu Jul 14 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. DANGEROUS HEAT. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Hot temperatures will continue with increasing moisture producing afternoon heat index values of 100 to 110 degrees across the region. The highest heat index values today will generally be across southeast Oklahoma where a heat advisory is in effect. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY through WEDNESDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Heat will continue to intensify Friday and Saturday with high temperatures of 100 to 105 degrees common across the region. Moisture will tend to decrease slightly so afternoon heat index readings will remain in the 100 to 110 degree range and additional heat advisories may be needed. A slight chance of storms will return Saturday night into Sunday across western Arkansas and extreme eastern Oklahoma. Hot will likely persist through much of next week, with a prolonged period of excessive heat, worsening ongoing drought conditions. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 2:09 AM CDT | Heat Advisory | TSA | Choctaw, Latimer, McIntosh, Pittsburg, Pushmataha | 17 hr |
Nearby
Heat Advisories in Oklahoma, 2022Heat Advisories in Arkansas, 2022Every heat advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.